Journal article icon

Journal article

Skew−symmetric association schemes with two classes and strongly regular graphs of type 2n−1(4n−1)

Actions


Authors


Dmitrii V. Pasechnik More by this author
Journal:
Acta Appl. Math.
Volume:
29
Issue:
1−2
Pages:
129-138
Publication date:
1992
ISSN:
0167-8019
URN:
uuid:97ec908a-4f46-4311-b2e0-7127b170507b
Local pid:
cs:7309

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP